← Return to poop smarties

Discussion
howardwizwald (@howardwizwald)

poop smarties

Digestive Health | Last Active: May 28, 2020 | Replies (17)

Comment receiving replies
@howardwizwald

Hi, from Canada. Thank you so much. The lady I am communicating with has received all of your comments. You folks are swell. She is a little skeptical (her nature) on the pills so I said 1) talk to your pharmacist and 2) change the pills as your folks said (e.g. liquid, powder, etc.) and see what happens. When she gives me her conclusion …… I will inform you. All the best.

Jump to this post


Replies to "Hi, from Canada. Thank you so much. The lady I am communicating with has received all..."

Yes, please do inform us; this is an intriguing mystery.

@howardwizwald I agree that it is medication remnants. Looks like some didn't digest at all. The lady needs to talk to her doctor or pharmacist about forms that are either liquid, chewable or can be crushed. … Especially if this happens every day.

I do take a couple of medication that are in capsules… no other form of them. I sometimes see the remnants on the days I call “dump days”. Thankfully they don't happen as often as they used to.

Wishing her the best,
ZeeGee

  Request Appointment